# SDR ERAA060592

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Part number: 23035102
- Condition: Mismanufactured
- Location: Oil Filter
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW  OIL FILTER HOUSING REJECTED UPON RECEIVING DUE TO NOT BEING PROPERLY SEATED. (AS MARKED ON PART.)
